Authors: Mihaljević, Miodrag J. 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An Algebraic Security Evaluation Approach of Certain Encryption Techniques
Journal: The IPSI BgD Transactions on Advanced Research
Volume: 12
Issue: 2
First page: 38
Last page: 44
Issue Date: 2016
Rank: M53
ISSN: 1820-4511

Show full item record

Page view(s)

checked on May 31, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.